# SDR AALA20111106MIA01

- Difficulty date: November 6, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 97,636 hours, 15,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LEFT NUMBER 4 DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT LEFT NUMBER 4 DOOR.  OPS CHECK NORMAL.
